On Hamiltonian circuits and spanning trees of hypercubes

Ivan Havel

Časopis pro pěstování matematiky (1984)

  • Volume: 109, Issue: 2, page 135-152
  • ISSN: 0528-2195

How to cite

top

Havel, Ivan. "On Hamiltonian circuits and spanning trees of hypercubes." Časopis pro pěstování matematiky 109.2 (1984): 135-152. <http://eudml.org/doc/19336>.

@article{Havel1984,
author = {Havel, Ivan},
journal = {Časopis pro pěstování matematiky},
keywords = {Hamiltonian circuits; n-cube; spanning trees},
language = {eng},
number = {2},
pages = {135-152},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {On Hamiltonian circuits and spanning trees of hypercubes},
url = {http://eudml.org/doc/19336},
volume = {109},
year = {1984},
}

TY - JOUR
AU - Havel, Ivan
TI - On Hamiltonian circuits and spanning trees of hypercubes
JO - Časopis pro pěstování matematiky
PY - 1984
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 109
IS - 2
SP - 135
EP - 152
LA - eng
KW - Hamiltonian circuits; n-cube; spanning trees
UR - http://eudml.org/doc/19336
ER -

References

top
  1. S. Foldes, A characterization of hypercubes, Discrete Math., 17 (1977), 155-159. (1977) Zbl0354.05045MR0450136
  2. F. Harary, Graph Theory, Addison-Wesley, 1969. (1969) Zbl0196.27202MR0256911
  3. I. Havel P. Liebl, Embedding the dichotomic tree into the cube, (Czech with English summary). Čas. pěst. mat. 97 (1972), 201-205. (1972) Zbl0229.05109MR0306025
  4. I. Havel P. Liebl, Embedding the polytomic tree into the n-cube, Čas. pěst. mat. 98 (1973), 307-314. (1973) Zbl0274.05101MR0325430
  5. I. Havel J. Morávek, B-valuations of graphs, Czech. Math. Journ., 22 (1972), 338-351. (1972) Zbl0247.05148MR0294159
  6. J.-M. Laborde S. P. Rao Hebbare, Another characterization of hypercubes, Discrete Math., 39 (1982), 161-166. (1982) Zbl0482.05033MR0675861
  7. H. M. Mulder, The interval function of a graph, Mathematical Centrum, Amsterdam, 1980. (1980) Zbl0446.05039MR0605838
  8. L. Nebeský, On cubes and dichotomic trees, Čas. pěst. mat. 99 (1974), 164-167. (1974) Zbl0277.05101MR0354425
  9. L. Nebeský, On quasistars in n-cubes, Čas. pěst. mat. 109 (1984), 153-156. (1984) Zbl0542.05029MR0744872

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.